The group of motions of a two dimensional elliptic geometry
Compositio Mathematica, Volume 9 (1951), pp. 241-288.
@article{CM_1951__9__241_0,
     author = {Baer, Reinhold},
     title = {The group of motions of a two dimensional elliptic geometry},
     journal = {Compositio Mathematica},
     pages = {241--288},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     mrnumber = {48051},
     zbl = {0045.10001},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1951__9__241_0/}
}
TY  - JOUR
AU  - Baer, Reinhold
TI  - The group of motions of a two dimensional elliptic geometry
JO  - Compositio Mathematica
PY  - 1951
SP  - 241
EP  - 288
VL  - 9
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1951__9__241_0/
LA  - en
ID  - CM_1951__9__241_0
ER  - 
%0 Journal Article
%A Baer, Reinhold
%T The group of motions of a two dimensional elliptic geometry
%J Compositio Mathematica
%D 1951
%P 241-288
%V 9
%I Kraus Reprint
%U http://archive.numdam.org/item/CM_1951__9__241_0/
%G en
%F CM_1951__9__241_0
Baer, Reinhold. The group of motions of a two dimensional elliptic geometry. Compositio Mathematica, Volume 9 (1951), pp. 241-288. http://archive.numdam.org/item/CM_1951__9__241_0/

R. Baer, [1] Polarities in finite projective planes. Bull. Amer. Math. Soc., vol. 52 (1946), pp. 77-93. | Zbl

G. Birkhoff-J. Von Neumann, [1] The logic of quantum mechanics. Ann. of Math. vol. 37 (1936), pp. 823-843. | JFM | Zbl

J. Dieudonné, [1] Sur les groupes classiques. Actualités scientifiques et industrielles 1040; Paris 1948. | MR | Zbl

K. Menger, [1] The projective space. Duke Math. Journal, vol. 17 (1950), pp. 1-14. | MR | Zbl

E. Podehl-K. Reidemeister, [1] Eine Begründung der ebenen elliptischen Geometrie. Hamburger Abhdlg. vol. 10 (1934), pp. 231-255. | JFM | Zbl

A. Schmidt, [1] Über die Bewegungsgruppe der ebenen elliptischen Geometrie. Journal für die r.u.a. Math., vol. 186 (1949), pp. 230-240. | MR | Zbl